RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 5(425), Pages 179–180 (Mi umn9685)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Locally antipodal Delaunay sets

N. P. Dolbilin, A. N. Magazinov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
This research was carried out with the support of the Russian Science Foundation (project no. 14-11-00414).


DOI: https://doi.org/10.4213/rm9685

Full text: PDF file (304 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:5, 958–960

Bibliographic databases:

Document Type: Article
MSC: Primary 52C07; Secondary 06B75, 20H15
Presented: V. M. Buchstaber
Accepted: 03.09.2015

Citation: N. P. Dolbilin, A. N. Magazinov, “Locally antipodal Delaunay sets”, Uspekhi Mat. Nauk, 70:5(425) (2015), 179–180; Russian Math. Surveys, 70:5 (2015), 958–960

Citation in format AMSBIB
\Bibitem{DolMag15}
\by N.~P.~Dolbilin, A.~N.~Magazinov
\paper Locally antipodal Delaunay sets
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 5(425)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9685}
\crossref{https://doi.org/10.4213/rm9685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438559}
\zmath{https://zbmath.org/?q=an:06608777}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..958D}
\elib{http://elibrary.ru/item.asp?id=24850554}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 5
\pages 958--960
\crossref{https://doi.org/10.1070/RM2015v070n05ABEH004969}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368253700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955327423}


Linking options:
  • http://mi.mathnet.ru/eng/umn9685
  • https://doi.org/10.4213/rm9685
  • http://mi.mathnet.ru/eng/umn/v70/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, A. N. Magazinov, “Uniqueness theorem for locally antipodal Delaunay sets”, Proc. Steklov Inst. Math., 294 (2016), 215–221  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. N. Dolbilin, “Delone sets with congruent clusters”, Struct. Chem., 27:6 (2016), 1725–1732  mathnet  crossref  isi  elib  scopus
    3. Bouniaev M. Dolbilin N., “The Local Theory For Regular Systems in the Context of T-Bonded Sets”, Symmetry-Basel, 10:5 (2018), 159  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    References:23
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018